Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child having cold, cough, rashes, mild fever, swelling in cheeks, hands, legs. Cause for above symptoms?

my child is 4 years old weighing 25 kgs started cold and cough after 3 days rashes occured on his body with 99.5 fever on fourth day he had slight swelling on cheeks hands and legs his urine report is ok my doctor has advised me 5 ml crocin sos 5 ml ventrolin three times a day 5ml atarax 3 times a day 7.5 ml azithral 1 time a day with budesal 2.5 ml and saline 1 ml nebulization 2 times a day its sixth day he still prevail same condition is this medication right and pls tell what disease is this
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
This is looking like some bacterial or viral illness with upper respiratory tract infection. Continue the medications as advised by your doctor and if you feel still problem with your child consult your doctor for follow up
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor